Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/89090
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Robust H∞ filtering for a class of Markovian jump systems with time-varying delays based on delta operator approach
Other Titles: Robust H-infinity filtering for a class of Markovian jump systems with time-varying delays based on delta operator approach
Author: Yang, H.
Shi, P.
Zhang, J.
Qiu, J.
Citation: Asian Journal of Control, 2011; 13(3):398-407
Publisher: Wiley-Blackwell Publishing
Issue Date: 2011
ISSN: 1561-8625
1934-6093
Statement of
Responsibility: 
Hongjiu Yang, Peng Shi, Jinhui Zhang, and Jiqing Qiu
Abstract: In this paper, the robust H∞ filtering problem for a class of discrete Markovian jump systems with time-varying delays and linear fractional uncertainties is investigated based on delta operator approach. Based on Lyapunov-Krasovskii functional in delta domain, new delay-dependent sufficient conditions for the solvability of this problem are presented in terms of linear matrix inequalities (LMIs). When these LMIs are feasible, an explicit expression of a desired jump H∞ filter is given. The proposed method can unify some previous related continuous and discrete systems into the delta operator systems framework. Numerical examples are given to illustrate the effectiveness of the developed techniques
Keywords: Delta operators; H∞ filtering; robust filtering; Markovian jump parameters; time-varying delays; linear fractional uncertainties; linear matrix inequalities (LMIs)
Rights: © 2010 John Wiley and Sons Asia Pte Ltd and Chinese Automatic Control Society
RMID: 0020128241
DOI: 10.1002/asjc.322
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.